Facebook Pixel
EmpowHER Guest

Morning after pill, delayed period?

By Anonymous May 10, 2017 - 2:15am
Rate This

I am on birth control but in on the inactive pills while having sex the condom broke. My partner and I straight away went and brought a Plan B. My period was due today (4 days after I took the pill), I took a pregnancy test to make sure I wasn't pregnant and it came back negative. Should I be concerned?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you reached out to us with your concern.

You were not a risk for becoming pregnant while taking the inactive birth control pills. There was no need to take Plan B. By doing so, you created a hormonal imbalance and that is why you may not have had any bleeding.

Please call your gynecologist for further help and advice.


May 10, 2017 - 8:09am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!